# SDR COMA0460387

- Difficulty date: June 19, 2004
- Submitted: June 21, 2004
- Operation: Air carrier
- Aircraft: N936CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7043
- Aircraft time: 24,468 hours, 23,055 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT DISCOVERED EMERGENCY LIGHTING INOPERATIVE.  REPLACED 8 EMERGENCY BATTERIES.
